No Cover Image

Journal article 1262 views

Laplace asymptotic expansions of conditional Wiener integrals and generalised Mehler kernel formulae for Hamiltonians on L2(Rn)

I M Davies, A Truman, Ian Davies Orcid Logo

Journal of Physics A: Mathematical and General, Volume: 17, Issue: 14, Pages: 2773 - 2789

Swansea University Author: Ian Davies Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1088/0305-4470/17/14/021

Published in: Journal of Physics A: Mathematical and General
Published: 1984
URI: https://cronfa.swan.ac.uk/Record/cronfa16753
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 14
Start Page: 2773
End Page: 2789